# SDR ASAA2019083093540

- Difficulty date: August 29, 2019
- Submitted: August 31, 2019
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 15,793 hours, 5,138 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MOMENTARY FAIL OF LEFT FMC. GROUNDED - YES. PERFORMED B737-900 FIM 34-61 TASK 837, NO FAULTS, OPS NORMAL.
